Skip to Main content Skip to Navigation
New interface
Journal articles

On Weyl's type theorems and genericity of projective rigidity in sub-Riemannian Geometry

Frédéric Jean 1 Sofya Maslovskaya 2 Igor Zelenko 3 
2 BIOCORE - Biological control of artificial ecosystems
CRISAM - Inria Sophia Antipolis - Méditerranée , LOV - Laboratoire d'océanographie de Villefranche, INRAE - Institut National de Recherche pour l’Agriculture, l’Alimentation et l’Environnement
Abstract : H. Weyl in 1921 demonstrated that for a connected manifold of dimension greater than $1$, if two Riemannian metrics are conformal and have the same geodesics up to a reparametrization, then one metric is a constant scaling of the other one. In the present paper, we investigate the analogous property for sub-Riemannian metrics. In particular, we prove that the analogous statement, called the Weyl projective rigidity, holds either in real analytic category for all sub-Riemannian metrics on distributions with a specific property of their complex abnormal extremals, called minimal order, or in smooth category for all distributions such that all complex abnormal extremals of their nilpotent approximations are of minimal order. This also shows, in real analytic category, the genericity of distributions for which all sub-Riemannian metrics are Weyl projectively rigid and genericity of Weyl projectively rigid sub-Riemannian metrics on a given bracket generating distributions. Finally, this allows us to get analogous genericity results for projective rigidity of sub-Riemannian metrics, i.e.when the only sub-Riemannian metric having the same sub-Riemannian geodesics, up to a reparametrization, with a given one, is a constant scaling of this given one. This is the improvement of our results on the genericity of weaker rigidity properties proved in recent paper arXiv:1801.04257[math.DG].
Complete list of metadata
Contributor : Frédéric Jean Connect in order to contact the contributor
Submitted on : Friday, January 24, 2020 - 8:17:05 AM
Last modification on : Friday, November 18, 2022 - 9:24:35 AM

Links full text



Frédéric Jean, Sofya Maslovskaya, Igor Zelenko. On Weyl's type theorems and genericity of projective rigidity in sub-Riemannian Geometry. Geometriae Dedicata, 2021, 213 (1), pp.295-314. ⟨10.1007/s10711-020-00581-z⟩. ⟨hal-02453709⟩



Record views